Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does blood cholesterol lead to low blood pressure ?

I am currently being diagnosed with High Blood cholesterol . Does it lead to low blood pressure? Some of the symptoms I am experiencing is dizziness and nauseuosness.
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
High cholesterol does not cause Low Blood Pressure. You may be having Benign Paroxysmal Positional Vertigo (BPPV). Get yourself examined by a ENT Specialist.
Take Care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Greetings from health care magic
High cholesterol does not lead to low blood pressure.
Yes if you have high cholesterol with hypertension then there are chances of formation atherosclerosis of vessels. High cholesterol with lack of physical activities can causes fatty liver.
Thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor